MAUDE Adverse Event Report: MENTOR TEXAS MENTOR TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE

MENTOR TEXAS MENTOR TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE
Model Number 3504305M
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Local Reaction (2035)
Date of Event 05/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a female patient underwent a breast reconstruction primary with a mentor tissue expander 400cc and experienced inflammation and deflation on the left side post-operatively.As a result, the patient underwent removal on (b)(6) 2022.
 
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Reason for device explant and/or reoperation: inflammation, deflation.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On jul 3 2022, a manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR TISSUE EXPANDER
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
michelleann garcia
3041 skyway circle north
irving, TX 75038
646591-7981
MDR Report Key14831937
Report Number1645337-2022-07471
Device Sequence Number4833405
Product Code LCJ
UDI-Device Identifier00081317002413
UDI-Public00081317002413
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K842883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/14/2025
Device Model Number3504305M
Device Catalogue Number3504305M
Device Lot Number9632946
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/31/2022
Supplement Date Received by Manufacturer07/03/2022
Initial Report FDA Received Date06/27/2022
Supplement Report FDA Received Date07/25/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexFemale